# SDR CALA2014110501420

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 62,634 hours, 8,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT HAD LIGHTNING STRIKE ON NOSE WITH STRONG ELEC SMELL.  PREFORMED LIGHTNING INSPECTION IAW 05-51-19-212-001.
